Alert archive / Illinois / River Flood Advisories in 2008
River Flood Advisory 21, NWS Chicago, IL
NWS Chicago, IL issued this river flood advisory at Feb 17, 2008, 10:28 AM CST for Boone County, Illinois. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 17, 2008, 10:28 AM CST (16:28 UTC)
- Expired
- Feb 17, 2008, 7:58 PM CST
- In force
- 10 hr
- Issued by
- NWS Chicago, IL
County Boone County, IL
The radar
The Milwaukee radar (KMKX), 75 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS83 KLOT 171629 FLSLOT FLOOD ADVISORY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1028 AM CST SUN FEB 17 2008 ...THE FLOOD ADVISORY CONTINUES FOR THE ROCK RIVER... ROCK RIVER AT ROCKTON AFFECTING WINNEBAGO COUNTY ...THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FLOOD ADVISORY FOR THE KISHWAUKEE RIVER...ROCK RIVER... KISHWAUKEE RIVER AT BELVIDERE AFFECTING BOONE COUNTY ROCK RIVER AT BYRON AFFECTING OGLE COUNTY .A STRONG AREA OF LOW PRESSUE WILL CONTINUE MOVING THROUGH THE WESTERN GREAT LAKES THIS AFTERNOON. HEAVY RAIN ACCOMPANIED BY WIDELY SCATTERED THUNDERSTORMS WILL LEAD TO INCREASED RUNOFF ALONG THE ROCK AND KISHWAUKEE RIVER BASINS. ADDITIONALLY...ICE ALONG AREA RIVERS WILL LEAD TO CONTINUED FLUCTUATIONS IN WATER LEVELS THROUGH MUCH OF THE UPCOMING WEEK. SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. ILC007-180428- /O.NEW.KLOT.FL.Y.0021.080217T1628Z-080221T1200Z/ /BVDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1028 AM CST SUN FEB 17 2008 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * FLOOD ADVISORY FOR THE KISHWAUKEE RIVER AT BELVIDERE. * UNTIL THURSDAY MORNING. * AT 945 AM SUNDAY THE STAGE WAS 2.6 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 7.5 FEET TUESDAY MORNING. $$ ILC201-180427- /O.CON.KLOT.FL.Y.0018.000000T0000Z-080224T1400Z/ /ROKI2.N.IJ.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1028 AM CST SUN FEB 17 2008 THE FLOOD ADVISORY CONTINUES FOR THE ROCK RIVER AT ROCKTON. * UNTIL SUNDAY FEBRUARY 24. * AT 930 AM SUNDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 9.3 FEET TUESDAY MORNING. * IMPACT...AT 8.5 FEET...FLOODING BEGINS TO SOME BACKYARDS OF HOMES NEAR THE RIVER IN MACHESNEY PARK. $$ ILC141-180427- /O.NEW.KLOT.FL.Y.0022.080217T1628Z-080224T1200Z/ /BYRI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1028 AM CST SUN FEB 17 2008 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * FLOOD ADVISORY FOR THE ROCK RIVER AT BYRON. * UNTIL SUNDAY FEBRUARY 24. * AT 945 AM SUNDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 12.5 FEET TUESDAY EVENING. * IMPACT...AT 13.0 FEET...WATER APPROACHES HOUSES ALONG THE RIVER. $$
1 follow-up statement
000 WGUS83 KLOT 180158 FLSLOT FLOOD ADVISORY NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 758 PM CST SUN FEB 17 2008 ...THE FLOOD ADVISORY IS CANCELLED FOR THE KISHWAUKEE RIVER... KISHWAUKEE RIVER AT BELVIDERE AFFECTING BOONE COUNTY .DESPITE RECENT RAINFALL AND WARM TEMPERATURES THAT HELPED TO MELT THE SNOW PACK...WATER LEVELS ON THE KISHWAUKEE RIVER AT BELVIDERE ARE EXPECTED TO SHOW MINOR RISES BUT STAY BELOW THE BANK FULL STAGE OF 6.0 FEET AND WELL BELOW THE FLOOD STAGE. SAFETY MESSAGE...IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. ADDITIONAL INFORMATION CAN BE FOUND AT WEATHER.GOV/CHICAGO. ILC007-180228- /O.CAN.KLOT.FL.Y.0021.000000T0000Z-080221T1200Z/ /BVDI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 758 PM CST SUN FEB 17 2008 THE FLOOD ADVISORY IS CANCELLED FOR THE KISHWAUKEE RIVER AT BELVIDERE. * AT 700 PM SUNDAY THE STAGE WAS 3.1 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 4.9 FEET TUESDAY AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this river flood advisory went out at Feb 17, 5:56 AM CST, 4 hours 32 minutes earlier.
Area forecast discussion, Feb 17, 5:56 AM CST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
556 AM CST SUN FEB 17 2008
.DISCUSSION...
340 AM CST
TEXT BOOK MID-LATITUDE CYCLONE HAS DEVELOPED OVER THE CENTRAL
CONUS WITH MASSIVE WARM CONVEYOR BELT WITH WIDESPREAD MODERATE TO
HEAVY PRECIPITATION EXTENDING FROM THE GULF COAST NORTH INTO
WI/MI. THREE HOURLY PRECIPITATION RATES UPSTREAM WITH THIS BATCH
OF RAIN HAVE AVERAGED AROUND 0.50 IN THE HEAVIEST RAIN AND SEE NO
REASON FOR THE RAINFALL RATES TO BACK OFF MUCH THIS MORNING. STILL
LOOKS LIKE A SOLID INCH TO NEARLY TWO INCHES OF RAIN WILL FALL BY
MID TO LATE MORNING WHICH IS WHEN THE MID LEVEL DRY INTRUSION WILL
LIKELY OVERSPREAD THE CWA. STILL WOULD ANTICIPATE FLOODING
PROBLEMS TO DEVELOP AFTER SUNRISE AS LITTLE HAS CHANGED FROM A
HYDROLOGIC PERSPECTIVE FROM WHAT HAS BEEN EXTENSIVELY DISCUSSED
OVER THE PAST FEW AFDS AND FFAS.
OTHER EVEN MORE SHORT TERM CONCERN IS WITH THE ONGOING WINTER
WEATHER ADVISORY. TEMPS ACROSS THE ADVISORY AREA HAVE GENERALLY
RISEN ABOVE FREEZING...HOWEVER CALLS TO LOCAL LAW ENFORCEMENT
OFFICIALS REVEAL THAT ROADWAYS ARE ICY IN SPOTS DESPITE THE ABOVE
FREEZING TEMPS. SUSPECT THIS IS DUE IN PART TO THE EXTENDED COLD
PERIOD LEADING UP TO THE EVENT AND THE INITIAL PAVEMENT TEMPS.
TEMPS SHOULD RISE A FEW MORE DEGREES TODAY AND WITH TIME PAVEMENT
TEMPS SHOULD CATCH UP AND ROADWAYS TURN WET VS ICY. WILL TRIM THE
LENGTH OF THE ADVISORY TO END BY MID MORNING AS TEMPS WILL BE
FIRMLY ABOVE FREEZING AND PAVEMENT TEMPS SHOULD HAVE TIME TO CLIMB
ABOVE FREEZING BY THEN.
AS ALLUDED TO EARLIER...THE MID LEVEL DRY INTRUSION SHOULD
OVERSPREAD MUCH OF THE CWA DURING THE MID TO LATE MORNING AS THE
WARM CONVEYOR BELT SHIFTS EAST OF THE AREA. AS THIS OCCURS THE
WIDESPREAD RAIN WILL TAPER OFF WITH JUST MORE SPOTTY LIGHT RAIN OR
SHOWERS EXPECTED MUCH OF THE AFTERNOON. THE ABSENCE OF A STEADY
RAIN SHOULD ALSO ALLOW FOR AREAS OF DENSE FOG TO FORM OVER WHATS
LEFT OF THE SNOWPACKED AREAS...PARTICULARLY AS THE LOW NEARS THE
AREA AND WINDS SUBSIDE SOME.
THE OTHER CONCERN THIS AFTERNOON WILL BE THE POTENTIAL FOR SOME
LOW TOPPED CONVECTION TO FIRE THIS AFTERNOON AS MID LEVEL COLD
CORE MOVES OVERTOP THE RELATIVELY MILD/MOIST BOUNDARY LAYER. LAPSE
RATES WILL STEEPEN SIGNIFICANTLY AS H5 TEMPS DROP TO -25C WITH
H7-H5 LAPSE RATES STEEPENING TO 7C/KM. AS DR MERZLOCK ALLUDED TO
TOTALS TOTALS GETTING UP OVER 50 IS CERTAINLY WORTHY OF A
CONTINUED MENTION OF THUNDER THIS AFTERNOON.
STILL APPEARS THAT THE TRACK OF THE LOW WILL KEEP MOST OF THE
DEFORMATION ZONE PRECIPITATION WEST OF THE CWA. IN FACT...THE COLD
AIR WILL BE SLOW TO MOVE BACK INTO THE AREA...WITH SUB-FREEZING
TEMPS LIKELY NOT MAKING IT BACK INTO THE CWA UNTIL AFTER 21-22Z AT
WHICH TIME WE SHOULD SEE A TRANSITION OF WHATEVER PRECIP THAT
LINGERS BACK TO SNOW.
A COUPLE LOW AMPLITUDE WAVES ARE STILL PROGGED TO ROTATE AROUND
THE LARGE TROUGH OVER THE AREA. THE SUBTLE WAVES AND CONTINUED
CYCLONIC FLOW SHOULD BE ENOUGH TO KEEP SOME LIGHT SNOW OR FLURRIES
GOING AT TIMES TONIGHT THROUGH MONDAY. ACCUMULATIONS MAY REACH AN
INCH OR TWO IN SPOTS BY THE TIME THE SNOW CHANCES BEGIN TO
DIMINISH MONDAY NIGHT AS THE TROUGH AXIS SHIFTS EAST OF THE AREA.
IZZI
&&
.AVIATION...
555 AM CST
FOR THE 1200 UTC TAFS...LIGHT TO MODERATE RAINFALL CONTINUES TO
FALL ACROSS THE TAF SITES THIS MORNING. THIS IN COMBINATION WITH
WARM AIR MOVING ACROSS A SNOWPACK THAT RANGED FROM 3 INCHES BY
MDW ON UP TO AROUND A FOOT BY RFD HAS LED TO LOWERED VISIBILITIES
AND CEILINGS. THESE LIFR CEILINGS AND IFR VISIBILITIES SHOULD LAST
THROUGH AROUND 16Z AT THE CHICAGO TAF SITES WHEN THE DRY SLOT
SHOULD START MOVING INTO THE REGION. CEILING/VIS FORECAST IN THE
LATE MORNING/EARLY AFTERNOON MAY ACTUALLY BE ON THE LOW SIDE IF
SIGNIFICANT CLEARING TAKES PLACE IN THE DRY SLOT...BUT THINKING IS
THAT THIS BETTER CLEARING WILL LIKELY TRANSPIRE FURTHER TO THE
SOUTH AND EAST. SOME THUNDER IS NOT OUT OF THE QUESTION AS THE DRY
SLOT COMES IN AS WELL...BUT WITH LOW CONFIDENCE OF WHEN/WHERE
CONVECTIVE STORMS WOULD DEVELOP...HAVE LEFT THIS MENTION OUT OF
THE TAFS FOR NOW.
WINDS SHOULD ALSO START INCREASING OUT OF THE SOUTHEAST THROUGH
THE MORNING AS THE SFC LOW APPROACHES. THIS LOW SHOULD REACH THE
RFD AREA AROUND 18Z AND CONTINUE TO TRACK NORTHEASTWARD INTO
CENTRAL MICHIGAN BY SUNDAY EVENING. CONDITIONS AT RFD WILL LIKELY
REMAIN IN THE LOWER CATEGORIES AS THEY REMAIN ALONG A STALLED OUT
FRONTAL BOUNDARY WHERE WINDS ARE LIGHTER AND A DEEPER SNOWPACK
WILL ALLOW FOR AMPLE MOISTURE TO REMAIN IN THE ATMOSPHERE NEAR THE
SFC. PRECIP WILL START CHANGING OVER TO LIGHT SNOW IN THE EARLY
EVENING AS COLDER AIR STARTS TO COME BACK INTO THE REGION. THIS
WILL ALSO KNOCK VIS AND CIGS BACK DOWN...BUT THEY SHOULD START TO
REBOUND TOWARD MONDAY MORNING AS THE SYSTEM LIFTS OUT OF THE
REGION AND THE PRECIP COMES TO AN END. WINDS WILL REMAIN ON THE
GUSTY SIDE HOWEVER.
HALBACH
&&
.MARINE...
350 AM CST
GALES APPEAR LIKELY TO DEVELOP ACROSS THE LAKE TONIGHT AS A POTENT
LOW PRESSURE SYSTEM TRACKS FROM SOUTHERN MISSOURI TO NORTHERN
ILLINOIS BY NOON TODAY...ON INTO CENTRAL MICHIGAN TONIGHT. AS THE
LOW PASSES OFF TO THE EAST OF THE LAKE...NORTHERLY TO
NORTHWESTERLY GALES SHOULD DEVELOP ON THE BACKSIDE OF THIS LOW.
THESE GALES WILL LIKELY PERSIST THROUGH MONDAY MORNING WHEN THE
LOW SHOULD BE OFF INTO EASTERN CANADA AND A RIDGE OF HIGH PRESSURE
STARTS TO BUILD INTO THE REGION.
HALBACH
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH UNTIL 4 PM CST THIS AFTERNOON FOR ILZ003>006-008-
010>014-019>023-032-033-039.
WINTER WEATHER ADVISORY UNTIL 9 AM CST THIS MORNING FOR
ILZ003>006-008-010-011.
IN...FLOOD WATCH UNTIL 4 PM CST /5 PM EST/ THIS AFTERNOON FOR INZ001-
002-010-011-019.
LM...GALE WARNING FROM 6 PM THIS EVENING TO 12 PM CST MONDAY FOR
LMZ745-777-779.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 12 PM CST MONDAY
FOR LMZ740>744.
&&
WFO LOTHazardous weather outlook, Feb 17, 4:36 AM CST, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 436 AM CST SUN FEB 17 2008 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 181045- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 436 AM CST SUN FEB 17 2008 /536 AM EST SUN FEB 17 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. SOME PATCHY FREEZING RAIN COULD RESULT IN ICY ROADWAYS NEAR THE WISCONSIN LINE EARLY THIS MORNING. MODERATE TO HEAVY RAINFALL THIS MORNING WILL LIKELY RESULT IN FLOODING OF STREAMS AND CREEKS AS WELL AS LOW LYING AND FLOOD PRONE AREAS. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...PARTICULARLY SOUTHEAST OF INTERSTATE 55. IN ADDITION...AREAS OF DENSE FOG WILL LIKELY DEVELOP LATE THIS MORNING INTO THE AFTERNOON...PARTICULARLY NORTH OF INTERSTATE 80. FINALLY...LINGERING LIGHT RAIN WILL TURN TO LIGHT SNOW LATE THIS AFTERNOON AND CONTINUE AT TIMES INTO TONIGHT. SOME LOCATIONS COULD SEE ACCUMULATIONS OF AN INCH OR SO BY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PERIODS OF LIGHT SNOW COULD PRODUCE RESULT IN UP TO AN INCH OF SNOW MONDAY. WIND CHILLS OF 10 TO 20 BELOW ZERO ARE LIKELY MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF FLOODING OR MEASURED HEAVY RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-181045- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 436 AM CST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS IN EXCESS OF 20 KNOTS ARE EXPECTED ACROSS THE ILLINOIS NEARSHORE REGION STARTING THIS EVENING. GALE FORCE WINDS ARE EXPECTED ACROSS A PORTION OF THE INDIANA NEARSHORE REGION STARTING TONIGHT AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. WINDS SHOULD START SUBSIDING TO BELOW GALES AND 20 KNOTS ON MONDAY MORNING ACROSS ALL NEARSHORE REGIONS. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-181045- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 436 AM CST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. GALE FORCE WINDS WILL DEVELOP ACROSS ALL PORTIONS OF THE OPEN WATERS OF LAKE MICHIGAN THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. GALE FORCE WINDS WILL LIKELY CONTINUE THROUGH MONDAY MORNING ACROSS THE ENTIRE LAKE AND EVENTUALLY SUBSIDE BY MONDAY AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO IZZI/HALBACH
In the hours before
Local storm report, Feb 17, 6:16 AM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
616 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM FREEZING RAIN DAVIS JUNCTION 42.10N 89.09W
02/17/2008 U0.00 INCH OGLE IL LAW ENFORCEMENT
LOTS OF SECONDARY ROADS ICE COVERED AND SLICK ACROSS OGLE
COUNTY WITH NUMEROUS ACCIDENTS.
&&
HALBACHLocal storm report, Feb 17, 6:19 AM CST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
619 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM FREEZING RAIN DIXON 41.85N 89.48W
02/17/2008 U0.00 INCH LEE IL LAW ENFORCEMENT
SECONDARY ROADS ACROSS LEE COUNTY ICE COVERED WITH CARS
IN DITCHES
&&
HALBACHLocal storm report, Feb 17, 6:26 AM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
626 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM FREEZING RAIN BELVIDERE 42.25N 88.85W
02/17/2008 U0.00 INCH BOONE IL LAW ENFORCEMENT
ROADS VERY ICY ACROSS BOONE COUNTY WITH CARS IN DITCHES.
LOTS OF STANDING WATER AS WELL.
&&
HALBACHLocal storm report, Feb 17, 6:33 AM CST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
633 AM CST SUN FEB 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FREEZING RAIN WOODSTOCK 42.31N 88.44W
02/17/2008 U0.00 INCH MCHENRY IL LAW ENFORCEMENT
ROADS ARE STILL SLICK ACROSS MCHENRY COUNTY WITH CARS
SLIDING INTO DITCHES.
0633 AM FREEZING RAIN LIBERTYVILLE 42.28N 87.97W
02/17/2008 U0.00 INCH LAKE IL LAW ENFORCEMENT
ICY IN SPOTS WITH SOME ACCIDENTS ACROSS LAKE COUNTY.
TROOPERS ARE STARTING TO SEE FLOODING IN LOW SPOTS OF
ROADS.
&&
HALBACHThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 9:54 AM CST | River Flood Watch | LOT | Iroquois | 24 hr |
| Feb 17, 9:54 AM CST | River Flood Watch | LOT | Lake | 34 hr |
| Feb 17, 10:05 AM CST | River Flood Advisory | LOT | Cook | 34 hr |
| Feb 17, 10:11 AM CST | River Flood Warning | LOT | LaSalle | 33 hr |
| Feb 17, 10:11 AM CST | River Flood Warning | LOT | LaSalle | 34 hr |
| Feb 17, 10:28 AM CST | River Flood Advisory | LOT | Ogle | 3 days |
| Feb 17, 11:10 AM CST | River Flood Watch | LOT | Grundy | 10 hr |
| Feb 17, 1:09 PM CST | Wind Advisory | LOT | Ford, Iroquois, Kankakee, Livingston | 7 hr |
| Feb 17, 1:12 PM CST | Special Marine Warning | LOT | 63 min |
Nearby
River Flood Advisories in Illinois, 2008Every river flood advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.